# SDR 08FDEA00973

- Difficulty date: March 14, 2008
- Submitted: March 17, 2008
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 36,499 hours, 24,558 cycles
- System (JASC): 5755 · Spoilers
- Part: Structure
- Condition: Debonded
- Location: Nr 1 Spoiler
- Component: Spoiler
- Component part number: A55710013000
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 1 SPOILER INBD FWD CORNER IS DISBONDED. REPAIRED NR 1 SPOILER AT THE INBD FWD CORNER BY APPLYING REPAIR PLIES IAW SRM 51-77-11 PARA 3E;  FIGURE 208.
